On proximinality and sets of operators. III. Approximation by finite rank operators on spaces of continuous functions

Aref Kamal*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)156-171
Number of pages16
JournalJournal of Approximation Theory
Issue number2
Publication statusPublished - Jun 1986

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this